地域経済の流れを記述する常微分方程式における係数の決定方法  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • Journal of economic sciences

    Journal of economic sciences 10(1), 69-81, 2006-09

    Hiroshima Shudo University

Codes

  • NII Article ID (NAID)
    110006228898
  • NII NACSIS-CAT ID (NCID)
    AA1122499X
  • Text Lang
    JPN
  • Article Type
    departmental bulletin paper
  • Journal Type
    大学紀要
  • ISSN
    13438840
  • NDL Article ID
    8531930
  • NDL Source Classification
    ZD11(経済--経済学)
  • NDL Call No.
    Z71-B274
  • Data Source
    NDL  NII-ELS  IR 
Page Top